Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 17, NWS Tulsa, OK

May 17, 2015Okmulgee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 17, 2015, 9:11 AM CDT for Okmulgee County, Oklahoma. It took effect at May 18, 2015, 11:00 AM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
May 17, 2015, 9:11 AM CDT (14:11 UTC)
In effect from
May 18, 2015, 11:00 AM CDT
Expired
May 20, 2015, 8:30 AM CDT
In force
46 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Okmulgee County, OK

The river

Written for the forecast point Deep Fork River near Beggs (BGSO2).

Action stage
18 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WGUS44 KTSA 171411
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
911 AM CDT SUN MAY 17 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
  Neosho River near Commerce affecting Ottawa County. 
  
OKC111-172211-
/O.NEW.KTSA.FL.W.0017.150518T1600Z-150520T1330Z/
/BGSO2.1.ER.150518T1600Z.150519T1200Z.150520T0730Z.NO/
911 AM CDT SUN MAY 17 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Deep Fork River near Beggs
* from Monday morning to Wednesday morning, or until the warning is 
  cancelled.
* At  8:15 AM Sunday, the stage was 16.02 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs is expected to rise above
  flood stage late Monday morning and continue to rise to near 19.0 
  feet by Tuesday morning. The river is expected to fall below flood 
  stage Wednesday before dawn .
* Impact...At 19.0 feet, minor agricultural flooding occurs. Webster 
  Road north of the gage site is impassable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$

OKC115-172211-
/O.NEW.KTSA.FL.W.0018.150518T0712Z-150520T1509Z/
/COMO2.1.ER.150518T0712Z.150519T1200Z.150520T0909Z.NO/
911 AM CDT SUN MAY 17 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce
* from late tonight to Wednesday morning, or until the warning is 
  cancelled.
* At 7:30 AM Sunday, the stage was 10.24 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...the Neosho River at Commerce is forecast to rise above flood
  stage around 2 AM on Monday morning and crest near 16.8 feet on Tuesday morning.
  The river is expected to fall below flood stage Wednesday before dawn.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
5 follow-up statements
770 
WGUS84 KTSA 171958
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT SUN MAY 17 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-180358-
/O.EXT.KTSA.FL.W.0017.150519T0359Z-150520T1800Z/
/BGSO2.1.ER.150519T0359Z.150520T0000Z.150520T1200Z.NO/
258 PM CDT SUN MAY 17 2015

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The Deep Fork River near Beggs.
* from Monday evening to Wednesday afternoon, or until the warning is
  cancelled.
* At  2:15 PM Sunday, the stage was 15.98 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs is expected to rise above
  flood stage late Monday evening and continue to rise to near 18.6 
  feet by Tuesday evening. The river is expected to fall below flood 
  stage Wednesday morning.
* Impact...At 19.0 feet, minor agricultural flooding occurs. Webster 
  Road north of the gage site is impassable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
641 
WGUS84 KTSA 180750
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT MON MAY 18 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-181550-
/O.EXT.KTSA.FL.W.0017.150519T0730Z-150520T0834Z/
/BGSO2.1.ER.150519T0730Z.150519T1800Z.150520T0234Z.NO/
250 AM CDT MON MAY 18 2015

The Flood Warning continues for
  The Deep Fork River near Beggs.
* from late tonight to late Tuesday night, or until the warning is 
  cancelled.
* At  2:15 AM Monday, the stage was 15.53 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs is expected to rise above
  flood stage Tuesday before dawn and continue to rise to near 18.5 
  feet by early Tuesday afternoon. The river is expected to fall 
  below flood stage late Tuesday evening.
* Impact...At 19.0 feet, minor agricultural flooding occurs. Webster 
  Road north of the gage site is impassable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
816 
WGUS84 KTSA 181308
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 AM CDT MON MAY 18 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-182108-
/O.EXT.KTSA.FL.W.0017.150519T1100Z-150520T0936Z/
/BGSO2.1.ER.150519T1100Z.150519T1800Z.150520T0336Z.NO/
808 AM CDT MON MAY 18 2015

...Flood Warning extended until late Tuesday night...The Flood 
Warning continues for
  The Deep Fork River near Beggs.
* from Tuesday morning to late Tuesday night, or until the warning is
  cancelled.
* At  7:15 AM Monday, the stage was 15.51 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs is expected to rise above
  flood stage Tuesday morning and continue to rise to near 18.5 feet 
  by early Tuesday afternoon. The river is expected to fall below 
  flood stage late Tuesday evening.
* Impact...At 19.0 feet, minor agricultural flooding occurs. Webster 
  Road north of the gage site is impassable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
404 
WGUS84 KTSA 181900
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT MON MAY 18 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-190300-
/O.EXT.KTSA.FL.W.0017.150519T1800Z-150520T0000Z/
/BGSO2.1.ER.150519T1800Z.150519T1800Z.150519T1800Z.NO/
200 PM CDT MON MAY 18 2015

The Flood Warning continues for
  The Deep Fork River near Beggs.
* from Tuesday afternoon to Tuesday evening, or until the warning is 
  cancelled.
* At  1:15 PM Monday, the stage was 14.92 feet.
* Flood stage is 18.0 feet.
* Forecast...The Deep Fork River near Beggs is expected to rise to 
  near flood stage early Tuesday afternoon.
* Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road 
  north of the gage site may not be passable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
534 
WGUS84 KTSA 190119
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT MON MAY 18 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
OKC111-190149-
/O.CAN.KTSA.FL.W.0017.000000T0000Z-150520T0000Z/
/BGSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
819 PM CDT MON MAY 18 2015

The Flood Warning is cancelled for
  The Deep Fork River near Beggs.
* At 7:15 PM Monday, the stage was 15.28 feet.
* Flood stage is 18.0 feet.
* Forecast...The Deep Fork River near Beggs will crest below flood 
  stage at 16.1 feet early Tuesday afternoon.
* Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road 
  north of the gage site may not be passable.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 17, 8:00 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 17, 8:00 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
800 AM CDT SUN MAY 17 2015

.DISCUSSION...

STRATIFORM RAIN ON THE BACK SIDE OF THE OVERNIGHT MCS WILL COME TO
AN END BY AROUND MIDDAY. DURING THE AFTERNOON...THE LATEST DATA
SUGGESTS ISOLATED TO WIDELY SCATTERED SHOWERS AND STORMS COULD
FORM ALONG WHAT IS LIKELY THE TAIL END OF THE OLD PACIFIC FRONT
FROM SE/E CNTRL OK UP INTO NW AR. WHILE THE INSTABILITY WILL STILL
BE THERE...WINDS ALOFT WILL BE WEAKENING WITH TIME AS THE UPPER
SYSTEM THAT BROUGHT YESTERDAY'S SEVERE WEATHER LIFTS QUICKLY NORTH
AWAY FROM OUR AREA. THUS...THE SEVERE THREAT LATER TODAY MUCH
LOWER THAN YESTERDAY. RAIN/STORM CHANCES RAMP BACK UP TONIGHT
ACROSS SE OK INTO W CNTRL AR...WITH MORE FLOODING CONCERNS.

LACY

&&

.PREV DISCUSSION... /ISSUED 646 AM CDT SUN MAY 17 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
SCATTERED MVFR CEILINGS MAY LINGER FOR THE FIRST COUPLE HOURS OF
THE TAF VALID PERIOD...ESPECIALLY AT KBVO/KTUL/KRVS.
OTHERWISE...GENERALLY VFR CONDITIONS WILL PREVAIL. INCLUDED A
PROB30 GROUP FOR TSRA OVERNIGHT AT KFSM.

PREV DISCUSSION... /ISSUED 320 AM CDT SUN MAY 17 2015/

DISCUSSION...

ONGOING LINE OF STRONG TO SEVERE STORMS CONTINUES TO SLOWLY MOVE
TO THE EAST EARLY THIS MORNING...WITH THE BULK OF THE HEAVY RAIN
EXPECTED TO BE EAST OF THE FORECAST AREA AROUND SUNRISE. WILL KEEP
THE FLASH FLOOD WATCH GOING FOR SOUTHEAST OKLAHOMA AND PORTIONS OF
WESTERN ARKANSAS...BUT WILL TRIM SIGNIFICANTLY BEHIND THE ONGOING
LINE. ADDITIONAL SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING
THE AFTERNOON PRIMARILY ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS ALONG STALLED BOUNDARY. INSTABILITY WILL
SUPPORT SOME SEVERE THREAT...BUT WEAKER WIND FIELDS WILL KEEP
STORMS BELOW THE SEVERITY OF THE PAST 6 HOURS. HIGHS TODAY SHOULD
BE A FEW DEGREES WARMER THAN THE LAST COUPLE OF DAYS...OWING TO A
STRONG WESTERLY COMPONENT TO THE LOW LEVEL WINDS.

THUNDERSTORM CHANCES WILL CONTINUE INTO EARLY NEXT WEEK ESPECIALLY
ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS IN THE VICINITY OF
THE STALLED BOUNDARY. HEAVY RAIN AND FLASH FLOODING MAY BECOME AN
ISSUE ONCE AGAIN ACROSS SOUTHEAST OKLAHOMA...ESPECIALLY TOMORROW
NIGHT. THIS POTENTIAL WILL HAVE TO BE CLOSELY MONITORED.

WIDESPREAD THUNDERSTORM POTENTIAL WILL AGAIN INCREASE DURING THE
TUESDAY/WEDNESDAY TIME FRAME AS DOMINANT SOUTHWESTERLY FLOW ALOFT
ONCE AGAIN ESTABLISHES ITSELF. ANOTHER UPTICK IS EXPECTED LATE
NEXT WEEK AND INTO EARLY NEXT WEEKEND.

SEVERE WEATHER POTENTIAL THROUGH THE WEEK SHOULD BE FAIRLY
LIMITED...WITH INCREASING POTENTIAL AGAIN NEXT WEEKEND AS WIND
FIELDS BECOME MORE SUPPORTIVE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   87  67  84  58 /  10  10  20  20
FSM   86  68  83  65 /  50  60  40  20
MLC   84  68  83  64 /  20  50  30  20
BVO   86  61  83  54 /  10  10  20  20
FYV   81  65  79  57 /  40  40  40  20
BYV   81  66  80  55 /  30  40  30  20
MKO   85  67  83  59 /  20  30  30  20
MIO   85  66  82  54 /  20  10  20  20
F10   85  67  83  61 /  10  20  30  20
HHW   84  69  83  66 /  60  60  30  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...30
Hazardous weather outlook, May 17, 5:01 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
501 AM CDT SUN MAY 17 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
501 AM CDT SUN MAY 17 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS FROM SOUTHEAST OKLAHOMA INTO NORTHWEST
ARKANSAS WILL BE ENDING EARLY THIS MORNING. SCATTERED
THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON AND ESPECIALLY THIS
EVENING FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. THESE
STORMS WILL POSE A LIMITED THREAT OF LARGE HAIL AND DAMAGING
WINDS...ESPECIALLY FROM FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL
ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...MAINLY
ACROSS FAR SOUTHEAST OKLAHOMA...WHICH MAY LEAD TO LOCALIZED
FLOODING ISSUES THIS EVENING AND OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
UNSETTLED WEATHER WILL CONTINUE OVER THE NEXT WEEK WITH DAILY
THUNDERSTORM CHANCES. THE MOST WIDESPREAD STORMS ARE LIKELY TO BE
ON WEDNESDAY AND AGAIN BY NEXT WEEKEND. AT LEAST A LIMITED SEVERE
WEATHER THREAT WILL EXIST MOST DAYS THIS COMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 17, 3:33 AM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
333 AM CDT SUN MAY 17 2015

ARZ002-010-011-019-020-029-OKZ072-076-170900-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-MADISON AR-SEBASTIAN
AR-SEQUOYAH OK-WASHINGTON AR-
333 AM CDT SUN MAY 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CARROLL...CRAWFORD...MADISON AND SOUTHEASTERN
     WASHINGTON

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND NORTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 333 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF DRYFORK TO CAMERON...MOVING EAST
AT 40 MPH.

A LARGE PORTION OF SOUTHEASTERN CARROLL...CRAWFORD...FRANKLIN...
MADISON...NORTHERN SEBASTIAN...SOUTHEASTERN WASHINGTON...NORTHEASTERN
LE FLORE AND SOUTHEASTERN SEQUOYAH COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 400 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9330 3612 9347 3608 9344 3597 9345
      3587 9352 3577 9351 3576 9369 3538 9371
      3536 9374 3540 9380 3532 9381 3532 9390
      3523 9392 3523 9402 3516 9403 3509 9475
      3563 9445 3572 9437 3615 9375 3619 9329
TIME...MOT...LOC 0833Z 262DEG 33KT 3610 9343 3516 9455
Special weather statement, May 17, 4:10 AM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 AM CDT SUN MAY 17 2015

ARZ020-170945-
FRANKLIN AR-
410 AM CDT SUN MAY 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     SOUTHEASTERN FRANKLIN

AT 410 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A BROAD LINE
EXTENDING FROM 3 MILES WEST OF OZARK TO BRANCH...MOVING EAST AT 55
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ALIX...OZARK...BRANCH...PETER
PENDER...MEG...DENNING...CECIL...ALTUS...WIEDERKEHR VILLAGE AND ETNA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH...MAINLY FROM ALTUS TO ETNA AND SOUTH.

LAT...LON 3536 9372 3536 9375 3540 9380 3531 9381
      3532 9390 3524 9392 3523 9402 3531 9401
      3549 9395 3556 9371 3553 9370 3538 9370
TIME...MOT...LOC 0910Z 253DEG 48KT 3549 9383 3530 9389
Local storm report, May 17, 8:30 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     6 ESE BROKEN ARROW      36.03N 95.69W
05/16/2015                   WAGONER            OK   NWS EMPLOYEE

            SPRINGLAKE SUB-DIVISION...ABOUT 1 MILE EAST OF ONETA ROAD
            AND HIGHWAY 51 INTERSECTION...MANY LARGE BRANCHES AND
            SOME TREES BLOWN DOWN.

&&

GEW
Local storm report, May 17, 8:30 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TIME
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     6 ESE BROKEN ARROW      36.03N 95.69W
05/16/2015                   WAGONER            OK   NWS EMPLOYEE

            SPRINGLAKE SUB-DIVISION...ABOUT 1 MILE EAST OF ONETA ROAD
            AND HIGHWAY 51 INTERSECTION...MANY LARGE BRANCHES AND
            SOME TREES BLOWN DOWN.

&&

GEW
Local storm report, May 17, 9:01 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
05/16/2015                   TULSA              OK   BROADCAST MEDIA

            LARGE TREE LIMBS BROKEN AND BLOWN DOWN AROUND DOWNTOWN
            TULSA.

1200 AM     TSTM WND DMG     WAGONER                 35.96N 95.37W
05/17/2015                   WAGONER            OK   LAW ENFORCEMENT

            SHINGLES OFF OR DAMAGED TO SOME ROOFS. A FEW TREES BLOWN
            DOWN AND MANY BROKEN LIMBS AROUND TOWN. ONE LARGE TREE
            BLOWN DOWN ON PART OF U.S.69 HAD TO BE REMOVED.

1204 AM     TSTM WND DMG     MUSKOGEE                35.75N 95.37W
05/17/2015                   MUSKOGEE           OK   PUBLIC

            TREE BLOWN DOWN ONTO A CARPORT

1210 AM     TSTM WND DMG     MUSKOGEE                35.75N 95.37W
05/17/2015                   MUSKOGEE           OK   LAW ENFORCEMENT

            NUMEROUS TREES BLOWN DOWN..AND OTHER TREE DAMAGE IN AND
            AROUND MUSKOGEE.

0230 AM     FLASH FLOOD      5 NE SALLISAW           35.51N 94.72W
05/17/2015                   SEQUOYAH           OK   PUBLIC

            SEVERAL LOW WATER CROSSINGS UNDER WATER. CONTINUING AT
            800 AM.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 8:55 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee2 hr
May 16, 9:08 PM CDTSevere Thunderstorm WarningTSAOsage52 min
May 16, 9:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
May 16, 9:32 PM CDTSevere Thunderstorm WarningTSACreek43 min
May 16, 9:36 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee39 min
May 16, 9:38 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee2 hr
May 16, 9:49 PM CDTSevere Thunderstorm WarningTSAOsage, Washington56 min
May 16, 9:54 PM CDTTornado WarningTSAOkfuskee36 min
May 16, 9:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington46 min
May 16, 10:02 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa, Washington43 min
May 16, 10:04 PM CDTTornado WarningTSAOsage, Pawnee26 min
May 16, 10:04 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee41 min
May 16, 10:15 PM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more2 hr
May 16, 10:22 PM CDTTornado Warning Tornado observedTSAOsage, Washington23 min
May 16, 10:29 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 16, 10:35 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington40 min
May 16, 10:41 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa94 min
May 16, 10:43 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner47 min
May 16, 10:44 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner46 min
May 16, 11:01 PM CDTAreal Flood AdvisoryTSACraig, Mayes, Nowata, Rogers, Tulsa119 min
May 16, 11:01 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner44 min
May 16, 11:09 PM CDTAreal Flood AdvisoryTSACreek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more2 hr
May 16, 11:12 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers48 min
May 16, 11:19 PM CDTTornado WarningTSATulsa, Wagoner26 min
May 16, 11:29 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Tulsa, Wagoner61 min
May 16, 11:35 PM CDTTornado Warning Tornado observedTSAMayes, Rogers, Wagoner25 min
May 16, 11:39 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner51 min
May 16, 11:47 PM CDTTornado WarningTSAMayes, Rogers28 min
May 16, 11:55 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers65 min
May 17, 12:05 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa55 min
May 17, 12:09 AM CDTSevere Thunderstorm WarningTSAPittsburg66 min
May 17, 12:12 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 2 more63 min
May 17, 12:16 AM CDTTornado WarningTSACraig, Delaware, Mayes, Ottawa29 min
May 17, 12:19 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Haskell, McIntosh and 5 more116 min
May 17, 12:34 AM CDTTornado WarningTSADelaware, Ottawa31 min
May 17, 12:49 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg116 min
May 17, 12:56 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more6 hr
May 17, 12:59 AM CDTAreal Flood AdvisoryTSAAdair, Delaware2 hr
May 17, 1:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah62 min
May 17, 1:14 AM CDTSpecial Weather StatementTSALatimer61 min
May 17, 1:37 AM CDTFlash Flood WarningTSAAdair6 hr
May 17, 2:02 AM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha58 min
May 17, 2:24 AM CDTSpecial Weather StatementTSALatimer66 min
May 17, 2:48 AM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha117 min
May 17, 3:00 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 17, 3:01 AM CDTSpecial Weather StatementTSAMcCurtain59 min
May 17, 6:36 AM CDTAreal Flood WarningTSAAdair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more8 hr
May 17, 9:00 AM CDTRiver Flood AdvisoryTSACherokee55 hr
May 17, 9:11 AM CDTRiver Flood WarningTSAOttawa3 days

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.